Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from erectile dysfunction. What is causing this and cure?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3768 Questions

default
Posted on Wed, 23 Jan 2013 in Erectile Dysfunction
Question: I am unable to hold my erection for too long. I have never had this problem. I am a bit worried.There is no such other symptom.
doctor
Answered by Dr. Mahesh Koregol 2 hours later
Hi,

Thanks for your query.

I read about your problem and I understand your concerns.

Following is my reply:

1) Since you are just 32 year young adult I don't think you will have any serious organic / physical problem.

2) Some event which causes pressure in life or tension in either professional or personal life might have led to this problem.

3) Hence I would like you to follow regular exercise, and meditation, yoga so that you can get relaxed.

4) If things don't improve after performing relaxation techniques, you can decide on the next course of action. Hence I would advice you to relax and take things easily.

Regards,
Dr. Mahesh Koregol
IVF & Infertility Specialist

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Mahesh Koregol 38 hours later
Doc, it feels as if the nerve which is responsible for pleasure has vanished.. Is it nothing to worry about? even if I get an erection it ia too soft. Do i need to go i. For any tests? This has been goin on for around two weeks. Please help
doctor
Answered by Dr. Mahesh Koregol 1 hour later
Hi,

Glad to see your reply. You are a healthy young man. I am pretty sure you have no physical problem. My only advice would be to be stress free & relaxed. I am sure you will have good sex life. Your thoughts need to be positive. When you are with your sex partner, I am sure your sexual drive & pleasure will be fine. Just take a break.

Regards
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Mahesh Koregol 28 hours later
I visited the doc today.. He says i have erectile disfunction. He has prescribed penagra and duralast. Ate these cures for ED?Will I be able to be father? Will this affect my fertilty. Doc says this is happening because of anxiety and lifestyle
doctor
Answered by Dr. Mahesh Koregol 20 minutes later
Hi,
I am glad you visited a doctor. I was telling you about the same aspect of stress and need for relaxation. The doctor has blamed anxiety and life style which are same issues. You need to modify your lifestyle and be stress free. These tablets he has prescribed are to be used 30 minutes before having intercourse. Let me caution you that THESE TABLETS ARE NOT PERMANENT CURE FOR ERECTILE DYSFUNCTION. They are helpful only if taken before intercourse. Hence I suggest my above advice instead of medicines. Try relaxing and then have intercourse. I do not think you have erectile dysfunction. Its anxiety, stress and a faulty lifestyle.
Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. Mahesh Koregol 43 hours later
Thanks for your reply doc. You would understand that this is a very bad problem to have at this age and that is where my anxiety is coming from. I would definitely try to change my lifestyle. However is there any other way to teat this at this point of time.Also would like to know details regarding Ed. How is it caused , how does it affect fertilty etc.. Thanks
I want to know the details because I do not want to get addicted to these drugs at all. Also would like to know how long would it normally take to get cured and what exactly do you mean by lifestyle change? Thanks fpr your help doc
doctor
Answered by Dr. Mahesh Koregol 1 hour later
Hi,

Based on your description, I do not feel you have erectile dysfunction (ED). Erection is grossly affected by anxiety and stress and therefore you may just have anxiety and stress that affects the erection.

If I were to be your treating doctor, I would recommend the following:
1) Stop smoking and alcohol
2) Every day go for jog or exercise 30 min.
3) Have fat free diet.
4) Stay away from too much caffeine.

First keep in mind that you are normal. I don't think you have ED.

Regards,
Dr. Mahesh Koregol

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy ,  

Recent questions on  Erectile dysfunction

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

I am 55 years old, male. I am facing problem of Erectile Dysfunction after , I suffered from Chicken guneia about 3 months back . The erection is not complete and looses stffines immediately. Can I know the possible causes and treatment and a suitable doctor to consult in Mumbai?

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?